# SDR HEEA954958

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2020R
- Make and model: Bell 206B
- Aircraft serial: 3599
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102443
- Condition: Inoperative
- Location: Cockpit Vhf
- Component: KX155
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE; UNIT DOESN'T POWER UP. FOUND BURNT FOIL FOR 27.5V LINE FROM R400 RESISTOR TO E444 BOTH LOCATED ON THE MAIN BOARD.  ALSO FOUND DS101 DISPLAY HAD SOME VERY WEAK DIGITS DISPLAYED.  REPLACED DS101 AND REPAIRED.  BENCH CHECK GOOD.
